Vol. 305, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Dominance order and monoidal categorification of cluster algebras

Elie Casbi

Vol. 305 (2020), No. 2, 473–537
DOI: 10.2140/pjm.2020.305.473

We study a compatibility relationship between Qin’s dominance order on a cluster algebra 𝒜 and partial orderings arising from classifications of simple objects in a monoidal categorification 𝒞 of 𝒜. Our motivating example is Hernandez and Leclerc’s monoidal categorification using representations of quantum affine algebras. In the framework of Kang, Kashiwara, Kim and Oh’s monoidal categorification via representations of quiver Hecke algebras, we focus on the case of the category R-gmod for a symmetric finite type An quiver Hecke algebra using Kleshchev and Ram’s classification of irreducible finite-dimensional representations.

quiver Hecke algebras, categorification of cluster algebras, dominance order
Mathematical Subject Classification 2010
Primary: 16G99, 16T30
Received: 18 December 2018
Revised: 17 October 2019
Accepted: 17 November 2019
Published: 29 April 2020
Elie Casbi
Université Paris-Diderot
CNRS Institut de Mathématiques de Jussieu-Paris Rive Gauche